# SDR 06FDEA1267

- Difficulty date: March 29, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727227
- Aircraft serial: 20979
- Aircraft time: 52,302 hours, 40,090 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

HAD OVER VOLTAGE SYS 1 UNDER VOLTS SYS 1, OVER EXCITED SYS 1, UNDEREXCITED SYS 1, IF EXTINGUISH LIGHTS, WARNING LIGHTS PANEL WILL NOT OPERATE CORRECTLY.  ONLY APU AND APU BLEED LIGHTS WILL TEST.  INSPECTED NR 1 GCU FOUND ELECTRICAL RECEPTACLE AND GCU PINS BURNT.  UPON INSPECTION AS TO THE ROOT CAUSE OF THIS DISCREPANCY.   MX DISCOVERED SMOKE IN THE E/E COMPARTMENT DUE TO THE GCU BOX BEING FRIED.  AUXILIARY GENERATOR PANEL TEST AND RESET CHECKS GOOD.
